Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Getting stomach distention after a heart valve replacement. Using laxatives for constipation. Any suggestions?

I had a heart valve replacement about 3yrs. ago, and about 6 months earlier I started getting stmach distension.
i tried laxatives because I thought I was constipated but that was not it. I tried powered fibers and still no relief.
Iam taking lasik because i was told thaI devloped Acites after the surgery but it does not help with my stomach dietension. My stomach distensiion is affecting sleep,.breathing,work,and eating habits.I have tried changing
diets. Stopped consuming dairy products, and glueten. But still no relief. Do you have any other suggestion.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your querry in HCM. I am a Gastroenterologist. I think first of all you should get an ultrasound abdomen to see whether ascites is there or not. If it is there and liver is normal suggest that it may be due to cardiac cause then you should seek the opinion of cardiologist. Ihope this will help you.Remain in touch
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor